# SDR R61A2019060740586

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 29,770 hours, 21,818 cycles
- Engine: Ge CF348E2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 2014030031
- Condition: Inoperative
- Location: Nr 2 Bleed Sys
- Part time: 11,637 hours, 8,513 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERPRESSURE EICAS IN FLIGHT, WOULD NOT EXTINGUISH. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R & R E2 BLEED PRESSURE REGULATING VALVE.
